# SDR UALA2013020400670

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 37,814 hours, 16,342 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE STRUT IS FLAT.  INSPECTED NOSE STRUT EXTENSION, FOUND AREA DRY, INSTALLED STRUT GAUGE TO FIND STRUT LOW, SERVICE STRUT PRESSURE TO PROPER LIMITS, IAW AMM.
